# SDR C2XA01TY194

- Difficulty date: December 13, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND CENTER OMEGA BEAM AT FRAME 20 WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE REMOVED THE CORRODED AREA AND ACCOMPLISHED A DOUBLER REPAIR IAW EMB-135 SRM 53-21-10, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
